# SDR DALA2016031702040

- Difficulty date: March 16, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1003-1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND ELONGATED HOLES ON LT CARGO TRACK FROM BS 1003 - 1220 AT AFT CARGO COMPARTMENT.  THE CARGO TRACK WAS REPLACED IAW SRM 51-30-1, 51-30-2 AND 51-30-5.
